MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC15016
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); Right Ventricular Dysfunction (2054)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that nine years and ten months post implant of this 16mm bioprosthetic pulmonary valved conduit implanted in a (b)(6) patient, it was explanted and replaced with a 20mm conduit of the same model.The conduit was replaced due to severe stenosis and suprasystemic right ventricular pressure.Of note, a "cuff" of the proximal and distal portions of the original graft was retained in the patient.No additional adverse patient effects were reported. .

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8391813
Report Number2025587-2019-00811
Device Sequence Number16511813
Product Code LWR
UDI-Device Identifier00681490908764
UDI-Public00681490908764
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2012
Device Model NumberHC15016
Device Catalogue NumberHC15016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR